# SDR RAIA201810120002

- Difficulty date: October 12, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 41,416 hours, 25,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL ON LT SIDE OVER FUEL TANK AT FRAME 46 SHOWS SIGNS OF CORROSION. REMOVED AND REPLACED SILL ON LT SIDE OVER FUEL TANK AT FRAME 46.
